MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006900
Medical Device Problem Codes Smoking (1585); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the laser broke down as it made noises and had a burning smell.The laser did not boot.The procedure was completed using transurethral resection of the prostate (turp).There were no patient complications.
 
Additional Manufacturer Narrative
B1.Adverse event/product problem: correction.D4.Unique identifier (udi): correction.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B1.Adverse event/product problem: correction.D4.Unique identifier (udi): correction.The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record confirmed that the device met with all manufacturing specifications prior to distribution and there were no manufacturing deviations.A risk review was completed and confirmed that the event of device - noise, audible and device - smoking are defined in the risk documentation.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
hakidma 6,
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21702736
Report Number2124215-2025-18500
Device Sequence Number21334669
Product Code GEX
UDI-Device Identifier07290109145402
UDI-Public(01)07290109145402(11)150817(10)106(21)106
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006900
Device Catalogue NumberGA-0006900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2025
Supplement Date Received by Manufacturer04/29/2025
03/17/2026
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date05/20/2025
04/06/2026
Date Device Manufactured08/17/2015
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown